Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

F. Dragoni - E. Feleqi

Ergodic Mean Field Games with Hoermander diffusions

created by dragoni on 18 Jul 2017
modified on 02 Jul 2019

[BibTeX]

Published Paper

Inserted: 18 jul 2017
Last Updated: 2 jul 2019

Journal: Calc. Var. Partial Differential Equations
Volume: 57
Number: 5
Pages: 1-22
Year: 2018

Abstract:

We prove existence of solutions for a class of systems of subelliptic PDEs arising from Mean Field Game systems with H\"ormander diffusion. These results are motivated by the feedback synthesis Mean Field Game solutions and the Nash equilibria of a large class of N-player differential games.

Keywords: Mean Field Games, H\"ormander


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1